View Single Post
Old 03-25-2011, 11:01 PM   #1
legin legin is offline
Newbie
(male)
 
Join Date: Mar 2011
Location: san mateo usa
Posts: 4
legin HB User
possible long term brain damage from ecstasy

Hello, Ive been reading some posts about long term damage to the nervous system, and i was wandering if anyone else had simaler concerns to mine. about a year and a half ago i took two pills of e and about a month and a half later while going to bed i noticed my heart felt like it was jumping out of my throat so i started to deeply breathe with my stomach and drank alot of milk. Finally i got some xanex which work great by the way but i heard the withdrawal effects are horrid and its hard to gt a steady prescription. So for a year and a half ive been trying to deal with what seems to be my heart rate and the autonomic nervous system. is there anybody who is going through the same thing and how do u deal with it?